Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ritonivir cause increase uric acid,,, gout
Jun 14, 2012

I'm having recurrent gout,,, see retonivir can caue increase in uric acid,,, is there a replacement for retonivir,,??? any info on this side effect,, thanks

Response from Dr. Henry

There is no current easy replacement for ritonavir for boosting protease inhibitors. Cobicistat is under study for that purpose--I am not certain of its effects on uric acid. Gout can often be managed with medicines that decrease the uric acid level and decrease the degree of joint inflammation if the ritonavir needs to be continued. KH



Previous
Sharp Pains shooting down bnoth legs
Next
alcohol and taking meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement